# SDR ABXA020121

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 51,228 hours, 47,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Corroded
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NOSE LANDING GEAR LIGHT WOULD NOT ILLUMINATE.  AFTER GEAR WAS RECYCLED, THE NOSE GEAR LIGHT ILLUMINATED.  FOUND MINOR CORROSION ON THE NOSE LANDING GEAR INDICATION LIGHT.  REPLACED THE NOSE LANDING GEAR INDICATION LIGHT BULBS.  PERFORMED GEAR SWING IAW DC-9 MM 32-60-00.  OPS CHECKED GOOD.
